# SDR SWIA200312237

- Difficulty date: August 1, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 2,124 hours, 1,789 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1241
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM NR 2 KICKED OFF LINE AND WOULD NOT REENGAGE.  REMOVED AND REPLACED HSTCU.  OPS CHECKS GOOD.
